# SDR 96ZZZX5889

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 539467
- Condition: Mismfg
- Location: Eng Cyl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOUGHT 6 EACH 539467 PISTON PINS.  4 OF THEM WERE WAY TOO LONG.  2 OF THEM WERE CORRECT.  RETURNED AND FOUND OUT ALL OF THEM IN STOCK THAT WERE LONG HAD HG CODE ON THE BOX.  THE ONES WITH DG AND JG CODES WERE THE CORRECT LENGTH.
